# SDR UIEA2021110102309

- Difficulty date: October 30, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MSG R ENG PRV AFTER TAKEOFF. MESG WENT AWAY PRIOR TO INITIATIN NNC( PERFORMED AIR SUPPLY BITE CHECK, MESSAGE CLEARED IAW AMM 36-11-00. )
